# SDR SIMA20170118006

- Difficulty date: January 18, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N235NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000567
- Aircraft time: 1,394 hours, 1,029 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000006
- Part serial: 001647
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEERING FAILED MESSAGE WHEN LANDING GEAR SELECTED DOWN ON APPROACH.  REMOVED AND REPLACED THE STEERING CONTROL MODULE IAW AMM 32-53-01.
